Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: stims and stomach trouble Sad Panda

Posted by zeugma on September 28, 2004, at 5:17:18

In reply to Re: stims and stomach trouble, posted by Sad Panda on September 28, 2004, at 5:03:09

hi panda (paul),

I have the mixed type of IBS, but don't want to go into detail, especially since I have just woken up :) Pain actually may be the most prominent symptom. Nortriptyline has done a great job of keepng the pain under control and probably lowers stomach acidity like its parent amitriptyline. I am very thin and afraid of excessive weight loss, so I have thought about remeron from time to time. I will have to see if I can get this situation under control without adding more meds. Nortriptyline, methylphenidate and clonazepam all feel like 'strong' drugs to me, and I would prefer not to add another med. What I tried last night seemed to help- taking a little extra clonazepam. Anxiety about weight loss may be playing a role here. Thanks for your input.

-z


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:396049
URL: http://www.dr-bob.org/babble/20040927/msgs/396160.html